MathSciNet Relay Station
MathSciNet bibliographic data
MR2234091 53D20 (22E25 53D05)
Lauret, Jorge A canonical compatible metric for geometric structures on nilmanifolds. Ann. Global Anal. Geom. 30 (2006), no. 2, 107–138.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement